Global and Stochastic Analysis (GSA) 


Vol. 9 No. 2 (2022)

Special Issue


Special Issue: Modern Problems of Equations of Mathematical

Physics and its Applications

Guest Editors


Davron Aslonqulovich Juraev, Samad Noeiaghdam & Mohammed K. A. Kaabar



1. 
ON THE SOLUTION OF THE CAUCHY PROBLEM FOR MATRIX FACTORIZATIONS OF THE HELMHOLTZ

EQUATION IN A MULTIDIMENSIONAL SPATIAL DOMAIN


Author: DAVRON ASLONQULOVICH JURAEV.                                DOWNLOAD                                                           



How to Cite:



Juraev, D. A., 2022. ON THE SOLUTION OF THE CAUCHY PROBLEM FOR MATRIX FACTORIZATIONS OF THE

HELMHOLTZ EQUATION IN A MULTIDIMENSIONAL SPATIAL DOMAIN
. Global and Stochastic Analysis, 9(2).




2. 
A NEW DIVIDED DIFFERENCE INTERPOLATION METHOD FOR TWO-VARIABLE FUNCTIONS


Author: ALI SHOKRI                                      DOWNLOAD                                                           



How to Cite:



Shokri, A. et.al., 2022. A NEW DIVIDED DIFFERENCE INTERPOLATION METHOD FOR TWO-VARIABLE

FUNCTIONS
. Global and Stochastic Analysis, 9(2).





3. THE CAUCHY PROBLEM OF COUPLE-STRESS ELASTICITY IN R3


Author: IQBOL ERGASHEVICH NIYOZOV                                      DOWNLOAD                                                           



How to Cite:



Niyozov, I., 2022. THE CAUCHY PROBLEM OF COUPLE-STRESS ELASTICITY IN R3. Global and

Stochastic Analysis, 9(2).






4. 
THE INVERSE PROBLEM FOR DETERMINING THE SOURCE FUNCTION IN THE EQUATION WITH THE

RIEMANN-LIOUVILLE FRACTIONAL DERIVATIVE


Author: YUSUF FAYZIEV et.al.                                       DOWNLOAD                                                           



How to Cite:



Fayziev, Y. et.al., 2022. THE INVERSE PROBLEM FOR DETERMINING THE SOURCE FUNCTION IN THE

EQUATION WITH THE 
RIEMANN-LIOUVILLE FRACTIONAL DERIVATIVE. Global and Stochastic Analysis, 9(2).






5. NON-LOCAL PROBLEM FOR A LOADED PARABOLIC-HYPERBOLIC EQUATION INVOLVING CAPUTO AND

ERDELYI-KOBER OPERATORS


Author: OBIDJON ABDULLAEV                                      DOWNLOAD                                                           



How to Cite:



Abdullaev, O., 2022. NON-LOCAL PROBLEM FOR A LOADED PARABOLIC-HYPERBOLIC EQUATION

INVOLVING CAPUTO AND ERDELYI-KOBER OPERATORS
. Global and Stochastic Analysis, 9(2).






6. 
INVERSE SPECTRAL PROBLEM FOR PT -SYMMETRIC SCHRODINGER OPERATOR ON THE GRAPH WITH

LOOP


Author: RAKIB EFENDIEV & YUSIF GASIMOV                                      DOWNLOAD                                                           



How to Cite:



Efendiev, R. & Gasimov, Y., 2022. INVERSE SPECTRAL PROBLEM FOR PT -SYMMETRIC SCHRODINGER

OPERATOR ON
THE GRAPH WITH LOOP. Global and Stochastic Analysis, 9(2).





7. 
AN UNUSUAL QUANTUM ENTANGLEMENT CONSISTENT WITH SCHRÄODINGER'S EQUATION


Author: JUAN D. BULNES                                   DOWNLOAD                                                           



How to Cite:



Bulnes, J.D.., Y., 2022. AN UNUSUAL QUANTUM ENTANGLEMENT CONSISTENT WITH SCHRÄODINGER'S

EQUATION
. Global and Stochastic Analysis, 9(2).





8. 
SOLVING THE HEAT EQUATION BY SOLVING AN INTEGRO-DIFFERENTIAL EQUATION


Author: JUAN D. BULNES                                   DOWNLOAD                                                           



How to Cite:



Bulnes, J.D.,2022. SOLVING THE HEAT EQUATION BY SOLVING AN INTEGRO-DIFFERENTIAL

EQUATION,
 Global and Stochastic Analysis, 9(2).





9. 
SOLVING VOLTERRA-FREDHOLM INTEGRAL EQUATIONS BY LINEAR SPLINE FUNCTION


Author: SARFRAZ H. SALIM et.al.                                    DOWNLOAD                                                           



How to Cite:



Salim, S. et.al., 2022. SOLVING VOLTERRA-FREDHOLM INTEGRAL EQUATIONS BY LINEAR SPLINE

FUNCTION,  Global and 
Stochastic Analysis, 9(2).






10. 
A BOUNDARY VALUE PROBLEM FOR A CLASS OF MIXED TYPE EQUATIONS


Author: MENGLIBAY KH. RUZIEV                                    DOWNLOAD                                                           



How to Cite:



Ruziev, M.K.., Y., 2022. A BOUNDARY VALUE PROBLEM FOR A CLASS OF MIXED TYPE EQUATIONS,  Global

and 
Stochastic Analysis, 9(2).